Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Pain in testicle, and burning with urination...
bobular posted:
2 days after having sexual contact with a woman (no oral or vaginal sex, just our genitals may have touched, and possible vagina wetness on my penis and hand) I started having a burning sensation when urinating. I also had a burning feeling on the left side of my penis just below the head. I also had frequency or urination and it was sort of hard to start a stream. After 3 days, my left testicle started to swell up and now aches constantly but the burning has subsided. I find relieve only by taking ibuprofen or by taking a hot shower. I've had all my hpv shots so i doubt its herpes. I think I might either have gonorrhea, chlamydia, or a UTI. What do you guys think?
davedsel57 responded:

Those conditions you mention could cause your symptoms. The only way to know exactly what is going on in your body and to get treatment is to see your doctor asap.

Good luck.
Click on my user name or avatar picture to read my story.



Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.